Shift invariant measures and simple spectrum
Colloquium Mathematicum, Tome 84 (2000) no. 2, pp. 385-394
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
We consider some descriptive properties of supports of shift invariant measures on $ℂ^{ℤ}$ under the assumption that the closed linear span (in $L^{2}$) of the co-ordinate functions on $ℂ^{ℤ}$ is all of $L^{2}$.
Keywords:
good measure, linked component, shift, simple spectrum, good set
Affiliations des auteurs :
A. Kłopotowski 1 ; M. Nadkarni 1
@article{10_4064_cm_84_85_2_385_394,
author = {A. K{\l}opotowski and M. Nadkarni},
title = {Shift invariant measures and simple spectrum},
journal = {Colloquium Mathematicum},
pages = {385--394},
year = {2000},
volume = {84},
number = {2},
doi = {10.4064/cm-84/85-2-385-394},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-84/85-2-385-394/}
}
TY - JOUR AU - A. Kłopotowski AU - M. Nadkarni TI - Shift invariant measures and simple spectrum JO - Colloquium Mathematicum PY - 2000 SP - 385 EP - 394 VL - 84 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-84/85-2-385-394/ DO - 10.4064/cm-84/85-2-385-394 LA - en ID - 10_4064_cm_84_85_2_385_394 ER -
A. Kłopotowski; M. Nadkarni. Shift invariant measures and simple spectrum. Colloquium Mathematicum, Tome 84 (2000) no. 2, pp. 385-394. doi: 10.4064/cm-84/85-2-385-394
Cité par Sources :